Aa
A
A
Close
Avatar universal
Bactrim and Vaginal Discharge
I have been prescribed a ten day dosage of Bactrim DS and i am expriencing brown vaginal discharge.  I am not itching nor dose it have an odor but i am concerned.
Cancel
2 Answers
Page 1 of 1
Avatar universal
Are you expecting your period ? I know when im about to get my period i experience a little brown discharge . It just means your body is getting ride of the bad up there , its cleaning youor system out .. If your not expecting your period then I would call your doctor to see if it is normal for this to happen
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Have you entertained the idea of a yeast infection.  Many time, antibiotics can cause an imbalance in good bacterias.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
General Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top General Health Answerers
1415174 tn?1453246703
Blank
mkh9
CA
Avatar f tn
Blank
Gemfly
363281 tn?1353103243
Blank
SassyLassie
Nelson, New Zealand
144586 tn?1284669764
Blank
caregiver222
1236893 tn?1408490528
Blank
gymdandee
NJ
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON